# SDR BSYA2010021

- Difficulty date: April 1, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N9448B
- Make and model: Cessna 208B
- Aircraft serial: 0121
- Aircraft time: 11,534 hours, 12,152 cycles
- Engine: Pwa PT6A114
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Contaminated
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM OMA TO DSM WHEN THE FORWARD ENGINE CHIP DETECTOR LIGHT CAME ON.  LANDED IN DSM NO PROBLEMS.  MAINTENANCE FOUND SMALL SLIVER OF METAL ON CHIP DETECTOR.  CLEANED DETECTOR, CHECKED OIL FILTER COMPLIED WITH OIL SAMPLE ANALYSIS, RAN ENGINE FOR TEN MINUTES ON GROUND OPS CHECKS GOOD.
